# SDR DALA201806013762

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 61,436 hours, 25,889 cycles
- System (JASC): 5240 · Service Doors
- Part: Lanyard
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.   ADJUSTED THE R1 DOOR LANYARD.  DOOR NOW ARMS AND DISARMS NORMALLY IAW AMM 25-66.
